MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM 3.7MM MTX,10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM 3.7MM MTX,10MM; DENTAL IMPLANT
Model Number TMMB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.
 
Event or Problem Description
It was reported that the implant at tooth site #47 fractured above the trabecular metal portion and it was completely removed.
 
Additional Manufacturer Narrative
One implant was returned for investigation.Inspection of the as returned product confirmed that the device is fractured.A device history review was performed and no related nonconformance¿s were noted.A device history review was performed and no related nonconformance¿s were noted.A complaint history search was performed using our complaint handling system and there were no additional related complaints against this lot.Appropriate documentation was reviewed.The alleged device malfunction was confirmed.A root cause cannot be determined.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TM 3.7MM MTX,10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9860475
Report Number0002023141-2020-00618
Device Sequence Number2874775
Product Code DZE
UDI-Device Identifier00889024018860
UDI-Public(01)00889024018860(17)210630(10)63390565(241)TMMB10
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTMMB10
Device Catalogue NumberTMMB10
Device Lot Number63390565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight80